

Publisher: Cambridge University Press
E-ISSN: 1755-1633|89|1|5-7
ISSN: 0004-9727
Source: Bulletin of the Australian Mathematical Society, Vol.89, Iss.1, 2014-02, pp. : 5-7
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
The main result in the earlier paper (by the first author) is improved as follows. The number of odd multiperfect numbers with at most
Related content




IMPROVED UPPER BOUNDS FOR ODD MULTIPERFECT NUMBERS
Bulletin of the Australian Mathematical Society, Vol. 89, Iss. 3, 2014-06 ,pp. :


Bulletin of the Australian Mathematical Society, Vol. 88, Iss. 1, 2013-08 ,pp. :


NOTE ON ODD MULTIPERFECT NUMBERS
Bulletin of the Australian Mathematical Society, Vol. 87, Iss. 3, 2013-06 ,pp. :